# SDR CALA9800554

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Dented
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OUTBOARD AILERON TAB UPPER SURFACE DENTED.  THE AILERON TAB WAS REMOVED AND REPLACED.
